Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking treatment for acne. Getting burning sensation, dry and peeling skin. Looking for remedy

I m having a acne treatment where doctor suggested to use a face wash in the morning, then use epishine serum & sunstop 19 during the day & in night use strea unitone White advanced & deriva CMS gel. But after 3-4 days of usage, i m having skin peeling, redness, irritation dryness on the some parts of face. Buring sensation is very much through the day. Could you pls suggest the remedies??
Asked On : Thu, 7 Feb 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, mgupta, the medication u have been prescribed may cause redness iritation dryness and even burning when you start using it. in some it is vry mild and bearable,in others it is bothersome. Since u have burning throughout the day, stop them . apply calamine lotion mixed with an acne free moisturiser thrice a day. u can even use a mild steroid cream twice for 3-4 days after contacting your doctor .you can continue using sunstop 19.your skin will be normal in 3-4 days. then u can restart the other prescribed creams one at a time and start with 2hours for 2 days if no redness, then increase for longer time.
Answered: Thu, 7 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor